# SDR ASAA0380648

- Difficulty date: October 15, 2003
- Submitted: January 27, 2004
- Operation: Air carrier
- Aircraft: N934AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49235
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 99366921
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC DURING 30K CHECK, FLOORBOARD IS CORRODED AT FS 1113-1174, AND HAS 15 INSERTS EITHER CRACKED, MISSING, OR CORRODED.  REPLACED FLOORBOARD PER SRM 53-05.  (M)
